# SDR CHQA200900114

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 21,253 hours, 16,695 cycles
- Engine: Allsn AE3007A
- Engine time: 17,188 hours, 13,289 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7822, IAD TO IND - SHORTLY AFTER TAKEOFF, AT APPROXIMATELY 400 FT THE CREW RECEIVED A SERVICE DOOR OPEN EICAS MESSAGE.  THE QRH CHECKLIST WAS COMPLETED AND IT WAS DECIDED TO RETURN TO IAD WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE SERVICE DOOR INDICATION WAS DEFERRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE MEL WAS CLEARED ON 4/25/2009 IN CMH WHEN A BROKEN WIRE WAS REPAIRED ON THE SERVICE DOOR IAW AMM 20-21-00.
